International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 16, Pages 2523-2531
-metrizable spaces and related matters
Department of Information, Hunan Business College, Hunan, Changsha 410205, China
Received 7 December 2004; Revised 27 July 2005
Copyright © 2005 Zhiming Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give a mapping theorem on -metrizable spaces, discuss
relationships among spaces with point-countable -networks,
spaces with uniform -networks, spaces with locally countable
-networks, spaces with -locally countable
-networks, and -metrizable spaces, and obtain some related results.